Couldn't find what you looking for?

TRY OUR SEARCH!

i got mi first depo shot and did return to get mi second one; i haven't had a period in 2 mnths. is that normal?

Loading...

i was on the depo shot for 5 1/2 years i just recently took myself off of it,its been about a month now. I have been experiencing pain in my breasts, moodiness, and cramps.
Reply

Loading...

okay i been on epo for a yea now i am 18
i used to weight about 90s something yes i nobad..but now i feel so fatt and it feel like i hate wlking and having badd marks all over my legs and boobs and tummy.me nd my boyfriend just broke up and everything..an i lose weight what should i do about the marks on my legs and boobs and bit on my tummy? Help pleasee
from a 18 year old who hates bring this fat
Reply

Loading...

Guest wrote:

i got mi first depo shot and did return to get mi second one; i haven't had a period in 2 mnths. is that normal?

. Yes it is normal I went for my second also and stopped bleeding until I was almost due for the next. I now stopped it and have been bleeding for 2 weeks but my doctor told me a month the latest it will then go to my regular cycle for my period.
Reply

Loading...

i'm sorry to read these opinions,,,,but unfortunately i had same symptoms,,,my last depo was in September 09 and i had my first period in Feb 10,,,,my hevyest period during my life,,,i felt pregnant for months,i ' ve done many many tests,which were negative,,,i still got sore breast,,,pain,,,feel tired and changes of mood.tha worst thing of depo was hair loss,which i cry about that,,,,the nurse always told me that it is safe,,,but is the worst thing u can do to yourself,,,so pls everyone DO NOT USE DEPO AT ALL. :'(
Reply

Loading...